Some notices on genuine sets


Demirci M.

FUZZY SETS AND SYSTEMS, vol.110, no.2, pp.275-278, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 110 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1016/s0165-0114(98)00132-8
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.275-278
  • Keywords: fuzzy sets, various kinds of fuzzy sets, fuzzy logic, genuine sets (VARF)
  • Akdeniz University Affiliated: Yes

Abstract

For a crisp and non-empty set X, nth-order genuine sets in X and the set-theoretic operations of equality, inclusion, complement, intersection and union among the nth-order genuine sets in X are introduced in [1]. In this paper, it is shown that one needs a natural assumption and some conditions restricting the selection of operations equality, inclusion, complement, intersection and union defined on the nth-order genuine set in X to present the nth-order genuine sets in X as an extension of the mth-order genuine sets in X (m less than or equal to n). (C) 2000 Elsevier Science B.V. All rights reserved.